View : 167 Download: 0

A characterization of binormal matrices

Title
A characterization of binormal matrices
Authors
Ko E.Kwon H.-K.Lee J.E.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2018
Journal Title
Linear and Multilinear Algebra
ISSN
0308-1087JCR Link
Citation
Linear and Multilinear Algebra vol. 66, no. 6, pp. 1215 - 1228
Keywords
Binormal operator matrixnormal matrixToeplitz matrix
Publisher
Taylor and Francis Ltd.
Indexed
SCIE; SCOPUS WOS scopus
Document Type
Article
Abstract
We give a characterization of binormal operator matrices, and in particular, a description of n×n binormal Toeplitz matrices for n = 2, 3. Non-trivial examples of binormal matrices that are not normal are also provided. © 2017 Informa UK Limited, trading as Taylor & Francis Group.
DOI
10.1080/03081087.2017.1347134
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE